Optimal prediction of resistance and support levels

De Angelis, T and Peskir, G (2017) Optimal prediction of resistance and support levels. Applied Mathematical Finance, 23 (6). pp. 465-483. ISSN 1350-486X


  • De Angelis, T
  • Peskir, G
Copyright, Publisher and Additional Information: (c) 2017, Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Applied Mathematical Finance on March 2017, available online: https://doi.org/10.1080/1350486X.2017.1297729
Keywords: Optimal prediction;; resistance and support levels; technical analysis; optimal stopping; smooth fit; free-boundary problem; local time–space calculus; geometric Brownian motion
  • Accepted: 6 February 2017
  • Published: 29 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Feb 2017 10:14
Last Modified: 11 Jan 2023 12:58
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/1350486X.2017.1297729